# SDR AALA2019022529003

- Difficulty date: February 20, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 20,986 hours, 8,273 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850003640
- Condition: Faulty
- Part time: 41,905 hours, 21,265 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, SHORTLY AFTER POWER REDUCTION, AUTOTHROTTLES FAILED,  SPEED WINDOW OPENED WITH 40 KT DIFFERENCE FROM ACTUAL SPEED.  THE AIRCRAFT WAS GROUNDED.   REPLACED THE FCU IAW AMM 22-97-00. OPS TESTED GOOD.
